Advances in Pure Mathematics

Vol.1 No.1(2011), Paper ID 3739, 2 pages

DOI:10.4236/apm.2011.11001

 

First Note on the Definition of S2-Convexity

 

Pinheiro Marcia

 

 

Copyright © 2011 Pinheiro Marcia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


P. Marcia, "First Note on the Definition of S2-Convexity," Advances in Pure Mathematics, Vol. 1 No. 1, 2011, pp. 1-2. doi: 10.4236/apm.2011.11001.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.